# SDR QXEA2016113000763

- Difficulty date: November 7, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 71
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FLANGE & ON FWD FACE OF FRAME 71.2 BETWEEN STRINGERS 30 & 31R. CLEANED AREA,  FOUND A CRACK AND FURTHER CORROSION DAMAGE GREATER THAN THE ALLOWABLE LIMITS IAW SRM 53-00-00 REPAIR -09 & 51-21-00-00-02.   REPAIRED IAW SRM 53-00-00.
